# SDR ASAA2018041024200

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 21,000 hours, 6,943 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT FMC DATA LINK PROBLEM. GROUNDED - YES. PERFORMED FIM 34-61 TASK 839 & FAULT CLEARED. GROUND VERIFICATION CK GOOD.
